# SDR SCNA20130208054

- Difficulty date: January 25, 2013
- Submitted: February 9, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insert
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV FLOOR HAS 4 BAD INSERTS AT LOWER DOOR FRAME.  REMOVED & REPLACED 4 CORRODED INSERTS IN FORWARD LAV FLOOR AT LOWER DOOR FRAME.
